# SDR AALA202501111233

- Difficulty date: November 22, 2024
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 71,635 hours, 33,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53477105
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK WEB LOCATED BTW FR 57 AND FR 58 AT LEVEL OF STRG 23 R IN PASSENGER CABIN, CRACK MEASURE L: 0.334. MAINTENANCE REPLACED WEB (SHEAR PLATE) LOC BTW FR 57 AND FR 58 AT LEVEL STRG 23R IN PASSENGER CABIN IAW A319 SRM 51-42-11-801 AND DWG D53477000.
